Generalized Weierstrass Integrability of the Abel Differential Equations

Jaume Llibre, Clàudia Valls

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

We study the Abel differential equations that admit either a generalized Weierstrass first integral or a generalized Weierstrass inverse integrating factor. © 2013 Springer Basel.
Original languageEnglish
Pages (from-to)1749-1760
JournalMediterranean Journal of Mathematics
Volume10
Issue number4
DOIs
Publication statusPublished - 1 Nov 2013

Keywords

  • Abel differential equations
  • Weierstrass first integrals
  • Weierstrass inverse integrating factor

Fingerprint Dive into the research topics of 'Generalized Weierstrass Integrability of the Abel Differential Equations'. Together they form a unique fingerprint.

Cite this